Year 2019, Volume 7, Issue 1, Pages 55 - 61 2019-04-15

I-statistical Convergence of Double Sequences Defined by Weight Functions in a Locally Solid Riesz Space

Şükran Konca [1] , Ergin Genç [2] , Mehmet Küçükaslan [3]

35 62

In this work, we introduce the concepts of $\mathcal{I}$-statistical convergence and $\mathcal{I}$-lacunary statistical convergence of double sequences defined by weight functions in a locally solid Riesz space based on the notion of the ideal of subsets of $\mathbb{N}\times\mathbb{N}$. We also examine some inclusion relations of these concepts.


Locally solid Riesz space, $\mathcal{I}$-statistical convergence, ideal convergence, double sequences
  • [1] H. Albayrak, Statistical continuity and some convergence types in locally solid Riesz space. Phd Thesis, Institute of Science of S¨uleyman Demirel University, Isparta (2014).
  • [2] H. Albayrak and S. Pehlivan, Statistical convergence and statistical continuity on locally solid Riesz spaces. Top. Appl., 159(7) (2012), 1887-1893.
  • [3] C. D. Aliprantis and O. Burkinshaw, Locally Solid Riesz Spaces with Applications to Economics, Amer. Math. Soc. No. 105 (2003).
  • [4] A. Alotaibi, B. Hazarika and S. A. Mohiuddine, On the ideal convergence of double sequences in locally solid Riesz spaces, Abst. Appl. Anal., 2014 Hindawi, Article ID 396254, (2014), 6 pages.
  • [5] T. M. Apostol, Some properties of completely multiplicative arithmetical functions, Amer. Math. Monthly., 78(3) (1971), 266-271.
  • [6] M. Balcerzak, P. Das, M. Filipczak and J. Swaczyna, Generalized kinds of density and associated ideals. Acta Math. Hungar. 147(1) (2015), 97-115.
  • [7] P. Das, P. Kostyrko, W. Wilczyski and P. Malik, I and I-convergence of double sequences. Math. Slovaca, 58(5) (2008), 605-620.
  • [8] K. Dems, On I-Cauchy sequence, Real Anal. Exchange, 30 (2004/2005), 123-128.
  • [9] E. Dundar, U. Ulusu and B. Aydın, I2-lacunary statistical convergence of double sequences of sets. Konuralp J. Math. 5(1) (2016), 1-10.
  • [10] E. Dundar, B. Altay, On some properties of I2-convergence and I2-Cauchy of double sequences. Gen. Math. Notes, 7(1) (2011), 1-12.
  • [11] E. Dundar and B. Altay, I2-convergence and I2-Cauchy of double sequences. Acta Math. Sci., 34(2) (2014), 343-353.
  • [12] B. Hazarika and A. Eşi, On ideal convergence in locally solid Riesz spaces using lacunary mean. Proc. Jangjeon Math. Soc., 19(2) (2016), 253-262.
  • [13] B. Hazarika, A. Eşi, Quasi-Slowly oscillating sequences in locally normal Riesz spaces. Int. J. Anal. Appl., 15(2) (2017), 229-237. DOI: 10.28924/2291- 8639-15-2017-229.
  • [14] H. Fast, Sur la convergence statistique. Colloq. Math., 2(3-4) (1951), 241-244.
  • [15] H. Freudenthal, Teilweise geordnete Moduln, K. Akademie van Wetenschappen, Afdeeling Natuurkunde. Proc. Sec. Sci., 39 (1936), 647-657.
  • [16] B. Hazarika, S. A. Mohiuddine and M. Mursaleen, Some inclusion results for lacunary statistical convergence in locally solid Riesz spaces. Iranian J. Sci. Tech., 38(1) (2014), 61-68.
  • [17] L. V. Kantorovich, Concerning the general theory of operations in partially ordered spaces. Dok. Akad. Nauk. SSSR 1 (1936), 271-274.
  • [18] L. V. Kantorovich, Lineare halbgeordnete Raume. Rec. Math., 2 (1937), 121-168.
  • [19] Ş. Konca and E. Genc¸, Ideal version of weighted lacunary statitstical convergence for double sequences. Aligarh Bull. Math., 35(1-2) (2016), 83-97.
  • [20] Ş . Konca, E. Genc¸ and S. Ekin, Ideal version of weighted lacunary statistical convergence of sequences of order a. J. Math. Anal., 7(6) (2016), 19-30.
  • [21] Ş . Konca, Weighted lacunary I-statistical convergence. Igdır Uni. Fen Bilimleri Der./ Igdir Univ. J. Sci. Tech., 7(1) (2016), 267-277.
  • [22] P. Kostyrko, T. Salat and W. Wilczysnski, I-convergence. Real Anal. Exchange., 26(2) (2000-2001), 669-686.
  • [23] P. Kostyrko, M. Macaj, T. Salat, and M. Sleziak, I-convergence and extremal I-limit points. Math. Slovaca., 55(4) (2005), 443-464.
  • [24] P. Kostyrko, M. Macaj, T. Salat and O. Strauch, On statistical limit points. Proc. Amer. Math. Soc., 129(9) (2000), 2647-2654.
  • [25] P. Kostyrko, M. Macaj and T. Salat, Statistical convergence and I-convergence. to appear in Real Anal. Exchange.
  • [26] V. Kumar, On I and I-convergence of double sequences. Math. Commun., 12 (2007) 171-181.
  • [27] B. K. Lahiri and P. Das, I and I-convergence in topological spaces. Math. Bohem., 130(2) (2005), 153-160.
  • [28] W. A. Luxemburg and A. C. Zaanen, Riesz Spaces. American Elsevier Pub. Co., Vol. 1, (1971).
  • [29] S. A. Mohiuddine, A. Alotaibi and M. Mursaleen, Statistical convergence of double sequences in locally solid Riesz spaces. Abst. Appl. Anal., Hindawi, 2012 Article ID 719729, (2012), 9 pages.
  • [30] A. Nabiev, S. Pehlivan and M. G¨urdal, On I-Cauchy sequence. Taiwanese J. Math., 11 (2) (2007), 569-576.
  • [31] F. Nuray, U. Ulusu and E. D¨undar, Lacunary statistical convergence of double sequences of sets. Soft Computing, 20(7) (2016), 2883-2888.
  • [32] A. Pringsheim, Zur theorie der zweifach unendlichen Zahlenfolgen. Math. Ann., 53(3) (1900), 289-321.
  • [33] F. Riesz, Sur la decomposition des operations fonctionnelles lineaires, In Atti del Congresso Internazionale dei Matematici: Bologna del 3 al 10 de settembre di 1928, (1929), 43-148.
  • [34] G. T. Roberts, Topologies in vector lattices, Math. Proc. Cambridge Phil. Soc., 48 (1952), 533-546.
  • [35] E. Savas¸, On I-lacunary double statistical convergence of weight g. Commun. Math. Appl., 8(2) (2017), 127-137.
  • [36] J. Schoenberg, The integrability of certain functions and related summability methods. Amer. Math. Monthly., 66 (1959), 361-375.
  • [37] H. Steinhaus, Sur la convergence ordinate et la convergence asymptotique. Colloq. Math., 2 (1951), 73-84.
  • [38] N. Subramanian and A. Es¸i, The backward operator of double almost (lmmn) convergence in c2-Riesz space defined by a Musielak-Orlicz, Bol. Soc. Paran. Mat. 37(3) (2019), 85-97.
  • [39] B. Tripathy, B. C. Tripathy, On I-convergent double sequences. Soochow J. Math., 31 (2005), 549-560.
  • [40] U. Ulusu and E. Dundar, I-Lacunary statistical convergence of sequences of sets. Filomat, 28(8) (2014), 1567-1574.
  • [41] U. Ulusu and F. Nuray, Lacunary statistical summability of sequences of sets. Konuralp J. Math., 3(2) (2015), 176-184.
  • [42] A. C. Zannen, Introduction to Operator Theory in Riesz Spaces, Springer-Verlag, (1997).
Primary Language en
Subjects Engineering
Journal Section Articles
Authors

Author: Şükran Konca (Primary Author)
Institution: BITLIS EREN UNIVERSITY
Country: Turkey


Author: Ergin Genç
Institution: BITLIS EREN UNIVERSITY

Author: Mehmet Küçükaslan
Institution: MERSIN UNIVERSITY
Country: Turkey


Dates

Publication Date: April 15, 2019

Bibtex @research article { konuralpjournalmath493792, journal = {Konuralp Journal of Mathematics (KJM)}, issn = {}, eissn = {2147-625X}, address = {Mehmet Zeki SARIKAYA}, year = {2019}, volume = {7}, pages = {55 - 61}, doi = {}, title = {I-statistical Convergence of Double Sequences Defined by Weight Functions in a Locally Solid Riesz Space}, key = {cite}, author = {Konca, Şükran and Genç, Ergin and Küçükaslan, Mehmet} }
APA Konca, Ş , Genç, E , Küçükaslan, M . (2019). I-statistical Convergence of Double Sequences Defined by Weight Functions in a Locally Solid Riesz Space. Konuralp Journal of Mathematics (KJM), 7 (1), 55-61. Retrieved from http://dergipark.org.tr/konuralpjournalmath/issue/31492/493792
MLA Konca, Ş , Genç, E , Küçükaslan, M . "I-statistical Convergence of Double Sequences Defined by Weight Functions in a Locally Solid Riesz Space". Konuralp Journal of Mathematics (KJM) 7 (2019): 55-61 <http://dergipark.org.tr/konuralpjournalmath/issue/31492/493792>
Chicago Konca, Ş , Genç, E , Küçükaslan, M . "I-statistical Convergence of Double Sequences Defined by Weight Functions in a Locally Solid Riesz Space". Konuralp Journal of Mathematics (KJM) 7 (2019): 55-61
RIS TY - JOUR T1 - I-statistical Convergence of Double Sequences Defined by Weight Functions in a Locally Solid Riesz Space AU - Şükran Konca , Ergin Genç , Mehmet Küçükaslan Y1 - 2019 PY - 2019 N1 - DO - T2 - Konuralp Journal of Mathematics (KJM) JF - Journal JO - JOR SP - 55 EP - 61 VL - 7 IS - 1 SN - -2147-625X M3 - UR - Y2 - 2019 ER -
EndNote %0 Konuralp Journal of Mathematics (KJM) I-statistical Convergence of Double Sequences Defined by Weight Functions in a Locally Solid Riesz Space %A Şükran Konca , Ergin Genç , Mehmet Küçükaslan %T I-statistical Convergence of Double Sequences Defined by Weight Functions in a Locally Solid Riesz Space %D 2019 %J Konuralp Journal of Mathematics (KJM) %P -2147-625X %V 7 %N 1 %R %U
ISNAD Konca, Şükran , Genç, Ergin , Küçükaslan, Mehmet . "I-statistical Convergence of Double Sequences Defined by Weight Functions in a Locally Solid Riesz Space". Konuralp Journal of Mathematics (KJM) 7 / 1 (April 2019): 55-61.
AMA Konca Ş , Genç E , Küçükaslan M . I-statistical Convergence of Double Sequences Defined by Weight Functions in a Locally Solid Riesz Space. Konuralp J. Math.. 2019; 7(1): 55-61.
Vancouver Konca Ş , Genç E , Küçükaslan M . I-statistical Convergence of Double Sequences Defined by Weight Functions in a Locally Solid Riesz Space. Konuralp Journal of Mathematics (KJM). 2019; 7(1): 61-55.